Brown Period - About to start the pill

Patient

Q: About to start my first ever pack of the pill; however, my discharge is brown? Told to take it on the first day of my period - is this my period and still okay?

My diet has changed to less meat recently, my periods are regular and I did have my normal pre-period symptoms of cramps and tiredness.

Doctor

A:   Thank you for your query.
You can probably wait for another day or two to see if the period starts of regularly and with good flow. Since you say that you are also having all your premenstrual cycle symptoms as well it must be the beginning of your cycle.
Hope that answers your query. Have a good day.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews